# SDR MVH0064119

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 0235237600
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CHIP PLUG LEAKS THROUGH BODY AND ELECTRODE IS LOOSE.
